# SDR ASOA2018080877049

- Difficulty date: July 27, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 40,806 hours, 24,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Corroded
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK INSPECTION, THE SKIN SPLICE BETWEEN  FRAMES 23 - 24, STRINGERS 18R AND 19R WAS CORRODED.  MAINTENANCE REPAIRED THE SKIN IAW SRM 53-00-02.
